Krasnoselskii-mann method for multi-valued non-self mappings in CAT(0) spaces

Abebe Regassa Tufa, Habtu Zegeye

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We define Mann iterative scheme in CAT(0) spaces and obtain Δ-convergence and strong convergence of the iterative scheme to a fixed point of multi-valued nonexpansive non-self mappings. We also obtain strong convergence of the scheme to a fixed point of multi-valued quasi-nonexpansive non-self mappings under appropriate conditions. Our theorems improve and unify most of the results that have been proved for this important class of nonlinear operators.

Original languageEnglish
Pages (from-to)4629-4640
Number of pages12
JournalFilomat
Volume31
Issue number14
DOIs
Publication statusPublished - 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Krasnoselskii-mann method for multi-valued non-self mappings in CAT(0) spaces'. Together they form a unique fingerprint.

  • Cite this